Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 4 > No. 2


Commuting Mappings and Generalization of Darbo’s Fixed Point Theorem

PP: 187-190
A. Aghajani, M. Aliaskari,
In this paper, we present a common fixed point theorem for commuting operators which generalizes Darbo’s fixed point theorem and some results in the literature. As an application, we study the existence of common solutions of a class of equations in Banach spaces.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved